On integrability of homogeneous rational equations
pdf (Русский)

Keywords

homogeneous differential equations, algebraic solutions, integra- bility.

How to Cite

Cozma, D., & Matei, A. (2021). On integrability of homogeneous rational equations. Acta Et Commentationes Exact and Natural Sciences, 10(2), 54-67. https://doi.org/10.36120/2587-3644.v10i2.54-67

Abstract

We study the integrability of homogeneous rational linear and homo-geneous rational quadratic differential equations. We prove that these equations can be integrated by using their algebraic solutions which are invariant straight lines.

https://doi.org/10.36120/2587-3644.v10i2.54-67
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.